# SDR DALA2017111808211

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT OVERWING FRAME AT BS 674, BETWEEN LONGERONS 9R TO 19R.  THE FRAME WAS REPLACED IAW DWG SR95530013, REV A, & SRM 51-41-05.
